IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Intelligent Transport Systems Technology (ITS) [schedule] [select]
Chair Masahiro Fujii (Utsunomiya Univ.)
Vice Chair Kohei Ohno (Meiji Univ.), Naohisa Hashimoto (AIST)
Secretary Kouichiro Hashiura (Akita Prefectural Univ.), Kim Jeyeon (NIT, Tsuruoka College)
Assistant Msataka Imao (Mitsubishi Electric), Kenshi Saho (Toyama Prefectural Univ.), Keiji Jimi (Gunma Univ.)

Technical Meeting on Intelligent Transport Systems (IEE-ITS) [schedule] [select]
Chair Hiroyuki Hosono (Nihon Univ.)
Secretary Satoshi Takahashi (Nagoya Electric Works)
Assistant Tou Lin (Nihon Univ.)

Special Interest Group on Intelligent Transport Systems and Smart Community (IPSJ-ITS) [schedule] [select]
Chair Hiroshi Shigeno (Keio Univ.)
Secretary Shigemi Ishida, Akira Kawai (Shiga Univ.), Hisatomo Hanabusa (ITL)

Conference Date Tue, Sep 7, 2021 13:05 - 18:30
Topics  
Conference Place Online (Zoom) 
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on ITS.

  12:50-13:00 Test ( 10 min. )
  13:00-13:05 Break ( 5 min. )
Tue, Sep 7 PM 
13:05 - 13:55
(1)
ITS
13:05-13:30 Examination about the usefulness of 5G NR based C-V2X congestion control method for information sharing among vehicles ITS2021-5 Takaaki Ueno (KDDI Research), Yosuke Kikuchi, Akira Ito (KDDI), Tomohiko Ogishi (KDDI Research)
(2)
ITS
13:30-13:55 Optimal Signal Control Based on Genetic Algorithm for an Ultradiscrete Traffic Flow Model in order for Reduction of Traffic Jams ITS2021-6 Yuuki Aoki, Tatsuya Kai (Tokyo Univ. of Science)
  13:55-14:10 Break ( 15 min. )
Tue, Sep 7 PM 
14:10 - 15:25
(3) 14:10-14:35  
(4)
ITS
14:35-15:00 Tour Planning and Navigation for effective use of waiting time ITS2021-7 Daiki Saito, Jeyeon Kim (NITTC), Tetsuya Manabe (Saitama Univ)
(5) 15:00-15:25  
  15:25-15:40 Break ( 15 min. )
Tue, Sep 7 PM 
15:40 - 16:30
(6) 15:40-16:05  
(7) 16:05-16:30  
  16:30-17:30 Break ( 60 min. )
Tue, Sep 7 PM 
17:30 - 18:30
(8) 17:30-18:30  

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Invited TalkEach speech will have 45 minutes for presentation and 15 minutes for discussion.

Contact Address and Latest Schedule Information
ITS Technical Committee on Intelligent Transport Systems Technology (ITS)   [Latest Schedule]
Contact Address Koichiro HASHIURA (Akita Pref. Univ.)
E-: its-chair at .ieice.org 
Announcement Latest information will be presented on the webpage:
http://www.ieice.org/ess/its/?lang=en_us
IEE-ITS Technical Meeting on Intelligent Transport Systems (IEE-ITS)   [Latest Schedule]
Contact Address  
IPSJ-ITS Special Interest Group on Intelligent Transport Systems and Smart Community (IPSJ-ITS)   [Latest Schedule]
Contact Address  


Last modified: 2021-09-07 12:45:30


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to ITS Schedule Page]   /   [Return to IEE-ITS Schedule Page]   /   [Return to IPSJ-ITS Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan